Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 197, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 10, 2015, 7:24 PM CDT for Douglas County, Franklin County, Kansas. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 7:24 PM CDT (00:24 UTC)
- Expired
- Sep 10, 2015, 8:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Douglas County, KS, Franklin County, KS
The radar
The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 7:27 PM CDT | TSTM WND DMG | Ottawa, KS | POWER LINES REPORTED DOWNED. |
| Sep 10, 7:28 PM CDT | HAIL 1.75 | 5 Nnw Ottawa, KS | |
| Sep 10, 7:31 PM CDT | HAIL 1.75 | 6 Wsw Baldwin City, KS | |
| Sep 10, 7:37 PM CDT | HAIL 2.75 | 2 Ne Centropolis, KS | |
| Sep 10, 7:54 PM CDT | HAIL 1 | Baldwin City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3190 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
967
WUUS53 KTOP 110024
SVRTOP
KSC045-059-110100-
/O.NEW.KTOP.SV.W.0197.150911T0024Z-150911T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
CENTROPOLIS...MOVING NORTHEAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
OTTAWA...BALDWIN CITY...WELLSVILLE...CENTROPOLIS AND PLEASANT
GROVE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 187 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3859 9526 3866 9544 3891 9530 3876 9506
3873 9506
TIME...MOT...LOC 0024Z 209DEG 21KT 3868 9532
HAIL...1.25IN
WIND...<50MPH
$$4 follow-up statements
682
WWUS53 KTOP 110029 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT THU SEP 10 2015
KSC045-059-110100-
/O.CON.KTOP.SV.W.0197.000000T0000Z-150911T0100Z/
FRANKLIN-DOUGLAS-
729 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN FRANKLIN AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTROPOLIS...
MOVING NORTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...LAW ENFORCEMENT. AT 727 PM CDT...EMERGENCY MANAGEMENT
REPORTED GOLFBALL SIZED HAIL JUST EAST OF CENTROPOLIS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
OTTAWA...BALDWIN CITY...WELLSVILLE...CENTROPOLIS AND PLEASANT GROVE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 187 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3859 9526 3866 9544 3891 9530 3876 9506
3873 9506
TIME...MOT...LOC 0028Z 209DEG 21KT 3870 9529
HAIL...1.75IN
WIND...<50MPH
$$819
WWUS53 KTOP 110036
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
736 PM CDT THU SEP 10 2015
KSC045-059-110100-
/O.CON.KTOP.SV.W.0197.000000T0000Z-150911T0100Z/
FRANKLIN-DOUGLAS-
736 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN FRANKLIN AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTROPOLIS...
MOVING NORTHEAST AT 25 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 734 PM CDT...EMERGENCY
MANAGEMENT REPORTED BASEBALL SIZED HAIL ON HIGHWAY 59 AND THE
DOUGALS/FRANKLIN COUNTY LINE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
OTTAWA...BALDWIN CITY...WELLSVILLE...CENTROPOLIS AND PLEASANT GROVE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 187 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3859 9526 3866 9544 3891 9530 3876 9506
3873 9506
TIME...MOT...LOC 0035Z 209DEG 21KT 3873 9526
HAIL...2.75IN
WIND...<50MPH
$$566
WWUS53 KTOP 110046
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
746 PM CDT THU SEP 10 2015
KSC045-059-110100-
/O.CON.KTOP.SV.W.0197.000000T0000Z-150911T0100Z/
FRANKLIN-DOUGLAS-
746 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN FRANKLIN AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BALDWIN
CITY...MOVING NORTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
BALDWIN CITY AROUND 755 PM CDT.
WELLSVILLE AND VINLAND AROUND 800 PM CDT.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 194.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3863 9520 3871 9530 3887 9523 3876 9506
3873 9506
TIME...MOT...LOC 0045Z 232DEG 20KT 3874 9521
HAIL...1.50IN
WIND...<50MPH
$$918
WWUS53 KTOP 110059
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT THU SEP 10 2015
KSC045-059-110108-
/O.EXP.KTOP.SV.W.0197.000000T0000Z-150911T0100Z/
FRANKLIN-DOUGLAS-
759 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN AND
SOUTHEASTERN DOUGLAS COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORMS WARNING REMAINS IN EFFECT FOR WESTERN DOUGLAS
COUNTY UNTIL 830 PM CDT.
LAT...LON 3863 9520 3871 9530 3887 9523 3876 9506
3873 9506
TIME...MOT...LOC 0058Z 209DEG 21KT 3874 9521
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:35 PM CDT, 49 minutes earlier.
Area forecast discussion, Sep 10, 6:35 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT THU SEP 10 2015 ...Update to aviation forecast discussion... .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 313 PM CDT THU SEP 10 2015 An upper level trough located across eastern MT and western SD will dig southeast across the central plains Tonight. At the surface a cold front extended from western IA...southwest into southeast NE, then west across southern NE. An outflow boundary was slowly pushing southwest across the CWA and extended from near LWC...southwest to Abilene. This outflow boundary will probably stall out in its current position. The mesoscale models show a cluster of storms developing across west central NE as the H5 trough approaches. These storms will move southeast and intensify as they encounter deeper moisture and instability across north central KS. MLCAPES early this afternoon were already 2000 to 3000 j/kg. As the northwesterly mid and upper flow increases the effective sfc to 6km shear should increase to 40 to 50 kts. Any discrete surface based storms that develop along the outflow boundary may intensify into supercell thunderstorms, capable of producing large hail and damaging wind gusts. If a storm rides the boundary or propagates to the right of mean shear vector than these supercells may capable of producing isolated tornadoes late this afternoon into the early evening hours. Once the storms in NE congeal into a squall line or MCS than damaging wind gusts and heavy rainfall will be the primary hazard as the complex of storms move southeast across the CWA this evening. The front and/or outflow ahead of the thunderstorm complex should move south of the CWA after midnight. Ascent ahead of the upper trough and isentropic lift north of the boundary will keep the chance for rain and elevated thunderstorms into the early morning hours of Friday. Friday...Any morning showers across the southeast counties of the CWA will move southeast into southwest MO by the mid morning hours, as the upper trough digs southeast into the mid MS river valley. Friday will be cooler with northeast winds of 10 to 20 MPH and gusts to 25 MPH during the late morning and afternoon hours. Skies will become mostly sunny by noon across the entire CWA. Highs will be cooler with lower to mid 70s. .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 313 PM CDT THU SEP 10 2015 Strong sfc high will settle into the region Fri night with light winds and very dry air in place expect lows to drop into the 40s by Sat morning. Pleasant/quiet weather will persist through the weekend since do not feel the current QPF depiction of the NAM is too far east on Saturday and feel that any precip should remain to the west of the CWA Sat. By Sunday breezy south winds will return along with warmer temps but humidities will remain low given the sfc high will push into the Gulf over the weekend. Southwest flow aloft will establish across the Plains into next week with lee troughing which will produce windy and warm conds through mid week. Next chc for precip appears to be Weds or Thurs as a sfc front attempts to sag toward the state. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Friday EVENING) ISSUED AT 632 PM CDT THU SEP 10 2015 SCT TSRA in the area will remain in the vicinity of the terminals until the main line of storms arrives between 00Z and 02Z with the frontal boundary. Winds under 10 mph are expected to veer to the north with the passage of the front. Could see occasional MVFR conditions within the line, in addition to severe wind gusts. Storms should clear the area aft 06Z with VFR returning through the remainder of the period. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gargan LONG TERM...Omitt AVIATION...Bowen
Hazardous weather outlook, Sep 10, 2:36 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 236 PM CDT THU SEP 10 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-111945- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 236 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE KANSAS NEBRASKA BORDER THIS AFTERNOON...AND MOVE SOUTHEASTWARD THROUGH THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS WILL BE SEVERE WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE FROM 4PM THROUGH MIDNIGHT FROM NORTHWEST TO SOUTHEAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4PM THROUGH THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Sep 10, 7:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL SE RANDOLPH 39.43N 96.76W
09/10/2015 E1.50 INCH RILEY KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Sep 10, 7:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 2 WNW LINN 39.70N 97.12W
09/10/2015 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
JBLocal storm report, Sep 10, 7:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL W LOUISVILLE 39.25N 96.31W
09/10/2015 E1.25 INCH POTTAWATOMIE KS LAW ENFORCEMENT
&&
JBLocal storm report, Sep 10, 7:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
714 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 3 ENE REPUBLIC 39.94N 97.76W
09/10/2015 E0.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
BDRAKELocal storm report, Sep 10, 7:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
718 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 S LE ROY 38.06N 95.64W
09/10/2015 E1.75 INCH COFFEY KS TRAINED SPOTTER
A COUPLE GOLF BALL STONES SEEN.
&&
BDRAKELocal storm report, Sep 10, 7:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 6 S JAMESTOWN 39.52N 97.87W
09/10/2015 E1.50 INCH CLOUD KS TRAINED SPOTTER
LOTS OF PING PONG SIZE HAIL WITH 40-45MPH WIND GUSTS.
&&
BDRAKEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:00 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 30 min |
| Sep 10, 7:04 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 26 min |
| Sep 10, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 24 min |
| Sep 10, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 37 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 48 min |
| Sep 10, 7:12 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 48 min |
| Sep 10, 7:17 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary | 43 min |
| Sep 10, 7:27 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 48 min |
| Sep 10, 7:33 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 42 min |
| Sep 10, 7:42 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Sep 10, 7:48 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 42 min |
| Sep 10, 7:52 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee, Wabaunsee | 38 min |
| Sep 10, 7:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 49 min |
| Sep 10, 7:57 PM CDT | Severe Thunderstorm Warning | TOP | Douglas | 33 min |
| Sep 10, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Shawnee, Wabaunsee | 48 min |
| Sep 10, 8:18 PM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Sep 10, 8:19 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 26 min |
| Sep 10, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 39 min |
| Sep 10, 8:22 PM CDT | Areal Flood Warning | TOP | Pottawatomie | 3 hr |
| Sep 10, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 51 min |
| Sep 10, 8:35 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 25 min |
| Sep 10, 8:43 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 32 min |
| Sep 10, 8:50 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 40 min |
| Sep 10, 8:59 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 31 min |
| Sep 10, 9:00 PM CDT | Flash Flood Warning | TOP | Shawnee, Wabaunsee | 4 hr |
| Sep 10, 9:00 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Osage, Shawnee | 45 min |
| Sep 10, 9:08 PM CDT | Flash Flood Warning | TOP | Shawnee | 4 hr |
| Sep 10, 9:08 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 52 min |
| Sep 10, 9:21 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Riley, Wabaunsee | 39 min |
| Sep 10, 9:33 PM CDT | Areal Flood Warning | TOP | Coffey | 3 hr |
| Sep 10, 9:37 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage, Wabaunsee | 23 min |
| Sep 10, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 30 min |
| Sep 10, 9:57 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 33 min |
| Sep 11, 1:03 AM CDT | Areal Flood Warning | TOP | Shawnee | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.